Citations of

William Y.C. Chen and Sabrina X. M. Pang, On the Combinatorics of the Pfaff Identity, Discrete Math. 309 (2009) 2190-2196.


  1. J. Agapito and A. Mestre, P. Petrullo and M.M. Torres, Combinatorics of a generalized Narayana identity, Linear Algebra Appl. 503(2016) 56-82.

  2. J. Cigler, Some remarks and conjectures related to lattice paths in strips along the x-axis, arXiv:1501.04750.

  3. R.X.F. Chen and C.M. Reidys, Narayana polynomials and some generalizations, arXiv:1411.2530v3.

  4. R.X. F. Chen and C.M. Reidys, On various formulas counting one-face maps, arXiv:1510.05038v4.
  5. W.Y.C. Chen, A.Y.Z. Wang and A.F. Y. Zhao, Identities Derived from Noncrossing Partitions of Type B, Electron. J. Combin. 18(2011) #P129.

  6. W.Y.C. Chen, S.X.M. Pang and E.X. Y. Qu, On the combinatorics of the Boros-Moll polynomials, Ramanujan J. 21(2010) 41-45.

  7. V.J.W. Guo, On Jensen's and related combinatorial identities, Appl. Anal. Discret. Math. 5(2011) 201-211.

  8. V.J.W. Guo, Simple proofs of Jensen's, Chu's, Mohanty-Handa's, and Graham-Knuth-Patashnik's identities, arXiv:1005.2745v1.

  9. V.J.W. Guo and J. Zeng, Combinatorial proof of a curious q-binomial coefficient identity, Electron. J. Combin. 17(2010).

  10. L. Lv and S.X.M. Pang, The combinatorics of identities involving three kinds of counting numbers, International Journal of Modelling, Identification and Control.

  11. T. Mansour and Y.D. Sun, Identities involving Narayana polynomials and Catalan numbers, Discrete Math. 309(2009) 4079-4088.

  12. D.M. Yang, A Combinatorial Proof of Guo's Multi-Generalization of Munarini's Identity, Integers, 12(2012).

back to homepage